A Shimorin-Type Estimate for Higher-Order Schwarzian Derivatives

Research output: Contribution to journalArticleResearch

Abstract

© 2019, Springer-Verlag GmbH Germany, part of Springer Nature. Using Grunsky inequalities, an estimate on the norm of the multiplication by higher-order Schwarzian derivatives in weighted Bergman spaces is given.
Original languageEnglish
Pages (from-to)315-322
Number of pages8
JournalComputational Methods and Function Theory
Volume19
Issue number2
DOIs
Publication statusPublished - Jun 2019

Keywords

  • Aharonov invariants
  • Bergman spaces
  • Schwarzian derivative

Fingerprint Dive into the research topics of 'A Shimorin-Type Estimate for Higher-Order Schwarzian Derivatives'. Together they form a unique fingerprint.

  • Cite this